Ok so heres the deal. for a year i was on Noredette brith control pills and then i switched to lo orval pills. I was on the lo orval pills for 3 months and i decided to stop them because I was having side effects that i didnt like. I stoped a week ago and had my period. This week though i have noticed that when i press on the upper portion of my breast a clear discharge comes out from my nipples. I took a pregnacy test because it freeked me out but i am not pregnant. I am wondering if this is a hormonal thing because i stopped taking by birth control pills or if it is something else.....if you can help i would really appriciate it.
Posts: 4 | From: Texas | Registered: Oct 2006
| IP: Logged |
Any discharge from your nipples should be looked at by a physician. We're not doctors here, and even if we were, there's no way for us to examine you over the internet. Your best bet in this case is to get checked out by a doctor.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.